No Cover Image

Journal article 658 views

Q-matrices as pseudo-differential operators with negative definite symbols / Kristian, Evans

Mathematische Nachrichten, Volume: 286, Issue: 5-6, Pages: 631 - 640

Swansea University Author: Kristian, Evans

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1002/mana.201100217

Published in: Mathematische Nachrichten
Published: 2012
URI: https://cronfa.swan.ac.uk/Record/cronfa19853
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 5-6
Start Page: 631
End Page: 640